MathSciNet Relay Station
MathSciNet bibliographic data
MR1841719 91B26 (90C90)
Cvitanić, Jakša; Schachermayer, Walter; Wang, Hui Utility maximization in incomplete markets with random endowment. Finance Stoch. 5 (2001), no. 2, 259–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement